Return method : application to controllability
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1992-1993), Exposé no. 14, 11 p.
@article{SEDP_1992-1993____A14_0,
     author = {Coron, Jean-Michel},
     title = {Return method : application to controllability},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:14},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1992-1993},
     zbl = {0872.93041},
     mrnumber = {1240555},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1992-1993____A14_0/}
}
Coron, J.-M. Return method : application to controllability. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1992-1993), Exposé no. 14, 11 p. http://www.numdam.org/item/SEDP_1992-1993____A14_0/

[A-G] A.A. Agrachev and R.V. Gamkerelidze, Local controllability and semigroup diffeomorphisms, Steklov Math. Institute, Preprint (1993). | MR 1232941

[B-S] B.S.R.M. Bianchini and G. Stefani, Controllability along a trajectory: a variational approach, Preprint (1992). | Zbl 0797.49015

[Ch] W.L. Chow, Uber systeme von linearen partiellen differentialgleichungen ester ordnung, Math. Ann. 11 (1940-41), 98-105. | JFM 65.0398.01

[Co1] J.-M. Coron, Global asymptotic stabilization for controllable systems without drift, Math. Control Signals and Systems, 5 (1992), 227-232. | MR 1164379 | Zbl 0699.93075

[Co2] J.-M. Coron, Stabilization, of controllable systems, Preprint, CMLA, April 1993.

[Co3] J.-M. Coron, Links between local controllability and local continuous stabilization, Preprint ETH-Zürich and Université Paris-Sud, October 1991, and NOLCO'S 92, M. Fliess ed., Bordeaux, June 1992, 477-482.

[Co4] J.-M. Coron, Linearized control systems and applications to smooth stabilization, Preprint Université Paris-Sud, February 1992, to appear in SIAM J. on Control and Optimization. | MR 1261144 | Zbl 0796.93097

[Co5] J.-M. Coron, Contrôlabilité exacte frontière de l'équation des fluides parfaits incompressibles bidimensionnels, Preprint, CMLA, May 1993. | MR 1233425 | Zbl 0781.76013

[C-P] J.-M. Coron, J.-B. Pomet, A remark on the design of time-varying stabilizing feedback laws for controllable systems without drift, NOLCO'S 92, M. Fliess ed., Bordeaux, June 1992, 413-417.

[Ha] R.S. Hamilton, The inverse function theorem of Nash and Moser, Bull. Am. Math. Soc., 7 (1982), 65-222. | MR 656198 | Zbl 0499.58003

[He] H. Hermes, Control systems wich generate decomposable Lie algebras, J. Differential Equations, 44 (1982), 166-187. | MR 657777 | Zbl 0496.49021

[K] M. Kawski, High-order small-time local controllability, in Controllability and Optimal Control, H.J. Sussmann ed., Monographs and Textbooks in Pure and Applied Mathematics 113, M. Dekker, Inc. New York (1990), 431-467. | MR 1061394 | Zbl 0703.93013

[L1] J.-L. Lions, Exact controllability, stabilization and perturbation for distributed systems, SIAM Rev. 30 (1988), 1-68. | MR 931277 | Zbl 0644.49028

[L2] J.-L. Lions, Contrôlabilité exacte, Masson, Paris, (1988). | MR 953547

[L3] J.-L. Lions, Are there connections between turbulence and controllability ? 9th INRIA International Conference, Antibes, June 12-15, 1990.

[L4] J.-L. Lions, Exact controllability for distributed systems. Some trends and some problems, in Applied and Industrial Mathematics, R. Spigler ed. Kluwer Academic Publishers, Dordrecht, Boston, London, (1991), 59-84. | MR 1147191 | Zbl 0735.93006

[P] J.-B. Pomet, Explicit design of time-varying stabilizing control laws for a class of controllable systems without drift, Systems and Control Letters, 18 (1992), 93-98. | MR 1149359 | Zbl 0744.93084

[R] D.L. Russell, Exact boundary value controllability theorems for wave and heat processes in star- complemented regions, in Differential Games and Control Theory, Roxin, Liu and Sternberg eds., Marcel Dekker, New York, (1974). | MR 467472 | Zbl 0308.93007

[S-M] L.M. Silverman, H.E. Meadows, Controllability and observability in time variable linear systems, SIAM J. on Control and Optimization, 5 (1967), 64-73. | MR 209043 | Zbl 0163.11001

[So1] E.D. Sontag, Finite dimensional open-loop control generator for nonlinear systems, Int. J. Control, 47 (1988), 537-556. | MR 929174 | Zbl 0641.93035

[So2] E.D. Sontag, Mathematical Control Theory Deterministic Finite Dimensional Systems, Texts in Applied Mathematics 6, Springer-Verlag, New York-Berlin-Heidelberg -London-Paris-Tokyo- Hong Kong, (1990). | MR 1070569 | Zbl 0703.93001

[So3] E.D. Sontag, Universal nonsingular controls, Systems and Control Letters, 19 (1992), 221-224. | MR 1180510 | Zbl 0763.93038

[Su1] H.J. Sussmann, Lie brackets and local controllability: a sufficient condition for scalar input systems, SIAM J. on Control and Optimization, 21 (1983), 686-713. | MR 710995 | Zbl 0523.49026

[Su2] H.J. Sussmann, A general theorem on local controllability, SIAM J. on Control and Optimization, 25 (1987), 158-194. | MR 872457 | Zbl 0629.93012

[S-J] H.J. Sussmann, V. Jurdjevic, Controllability on nonlinear systems, J. Diff. Equations, 12 (1972), 95-116. | MR 338882 | Zbl 0242.49040